# SDR AALA201911049015

- Difficulty date: November 2, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N104NN
- Make and model: Airbus A321-231
- Aircraft serial: 5895
- Aircraft time: 20,896 hours, 4,317 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOOR R3 EVACUATION RESET AND LIGHT INOPERATIVE. MAINTENANCE FOUND LOOSE CONNECTOR AND RECONNECTED IT PER AMM 23-73-00.
